# SDR TRAX200800802

- Difficulty date: June 18, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 16,180 hours, 13,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND FROM THE FRONT EMERGENCY CEILING LIGHT INOP.  REMOVED AND REPLACED LAMP IAW AMM 33-51-16 OPS CHECK GOOD.  (B)
